1 doctor weighed in:

I think I have mild yeast infection ( a little itching and burning). I took Monistat 1 (tioconazole) last night and now it burns a lot more in my vagina. :( why?

1 doctor weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics

In brief: Maybe not yeast...

Perhaps you don't have a yeast infection, which would explain why Monistat 1 (tioconazole) didn't "work" and why you feel worse.
If that's the case, go see your doc for evaluation, testing & appropriate treatment.

In brief: Maybe not yeast...

Perhaps you don't have a yeast infection, which would explain why Monistat 1 (tioconazole) didn't "work" and why you feel worse.
If that's the case, go see your doc for evaluation, testing & appropriate treatment.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available